Terms in elliptic divisibility sequences divisible by their indices

Volume 146 / 2011

Joseph H. Silverman, Katherine E. Stange Acta Arithmetica 146 (2011), 355-378 MSC: Primary 11G05; Secondary 11B37, 14G25, 14H25. DOI: 10.4064/aa146-4-4


  • Joseph H. SilvermanMathematics Department, Box 1917
    Brown University
    Providence, RI 02912, U.S.A.
  • Katherine E. StangeDepartment of Mathematics
    Simon Fraser University
    8888 University Drive
    Burnaby, BC, Canada V5A 1S6
    Pacific Institute for the Mathematical Sciences
    200 1933 West Mall
    Vancouver, BC, Canada V6T 1Z2

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image